# SDR SWIA202057482

- Difficulty date: December 8, 2020
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Landing
- Part number: 60033052145
- Condition: Cracked
- Location: Hyd Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA48158-601R-53-11-2381 -PR1 - LEFT ELECTRONICS BAY TRU ACCESS DOOR AFT LATCH CUT-OUT HAS VISIBLE CRACK ON LOWER RADIUS.  COMPLIED WITH TEMPORARY REPAIR PER REO 601R-53-11-2381 REV -- DATED  2013-04-18.  PERMANENT REPAIR DUE IN 6000 FLIGHT HOURS OR NEXT C-CHECK WHICHEVER COMES FIRST WITH ESCALATION PROVIDED BY REO 601R-53-11-2381 REV A. DUE BY TAT 42254.9., PART NUMBER:   - , SERIAL NUMBER: 7654, POSITION: REPAIRED LEFT ELECTRONIC BAY TRU ACCESS DOOR AFT LATCH CUTOUT CRACK BY REPLACING THE DOOR LANDING IAW CRJ 200 SRM 51-40-11, SKY CARD 51-900-1003-SKY  AND MHI RJ REO 601R-53-11-3365 REV -- DATED 2021-02-06 NO WEIGHT CHANGE FORM 337 IS ATTACHED REF ATTACHED CONTIUATION CARD FOR DETAILS OF WORK PERFORMED
